Mathematica Moravica, Vol. 20:2 (2016)


Abhijit Banerjee, Bikash Chakraborty
Uniqueness of the power of meromorphic functions with its differential polynomial sharing a set
Mathematica Moravica, Vol. 20-2 (2016), 1-14
Download PDF file: (460kB)

Şahsene Altınkaya, Sıbel Yalçın
Coefficient problem for certain subclasses of bi-univalent functions defined by convolution
Mathematica Moravica, Vol. 20-2 (2016), 15-21
Download PDF file: (450kB)

Nese Ömür, Sibel Koparal
Some congruences related to harmonic numbers and the terms of the second order sequences
Mathematica Moravica, Vol. 20-2 (2016), 23-37
Download PDF file: (466kB)

Martin Bohner, Sabrina Streipert
Optimal Harvesting Policy for the Beverton–Holt quantum difference model
Mathematica Moravica, Vol. 20-2 (2016), 39-57
Download PDF file: (549kB)

Ben Aoua Leila, Abdelkrim Aliouche
A common coupled fixed point theorem in intuitionistic Menger metric space
Mathematica Moravica, Vol. 20-2 (2016), 59-85
Download PDF file: (511kB)

V. Renukadevi, B. Prakash
I - Fréchet-Urysohn Spaces
Mathematica Moravica, Vol. 20-2 (2016), 87-97
Download PDF file: (471kB)

Mališa Žižović, Nada Damljanović, Rale Nikolić, Momčilo Vujičić
Multi-criteria decision making method of minimal suitable values
Mathematica Moravica, Vol. 20-2 (2016), 99-107
Download PDF file: (418kB)

Tran Van An, Le Thanh Quan
Some New Fixed Point Theorems in Metric Spaces
Mathematica Moravica, Vol. 20-2 (2016), 109-121
Download PDF file: (429kB)

Ugur Duran, Mehmet Acikgoz
New Symmetric Identities of Carlitz’s Generalized Twisted q-Bernoulli Polynomials under S3
Mathematica Moravica, Vol. 20-2 (2016), 123-129
Download PDF file: (441kB)

G.S. Saluja
Hybrid Mixed Type Iteration Scheme for Asymptotically Nonexpansive Mappings and Total Asymptotically Nonexpansive Non-self Mappings
Mathematica Moravica, Vol. 20-2 (2016), 131-141
Download PDF file: (445kB)

Salah Zitouni, Abdelouaheb Ardjouni, Khaled Zennir, Rachida Amiar
Existence and Exponential Stability of Solutions for Transmission System with Varying Delay in R
Mathematica Moravica, Vol. 20-2 (2016), 143-161
Download PDF file: (471kB)

Said Beloul
Note on "Common Fixed Point Theorem for Weakly Compatible Multi-Valued Mappings Satisfying Strongly Tangential Property"
Mathematica Moravica, Vol. 20-2 (2016), 163-165
Download PDF file: (228kB)